MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER
Catalog Number 04775201973
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas e411 rack cu is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys troponin t g5 stat result from a patient sample tested on the cobas e411 rack cu.The initial result was reported to the provider.The discrepant results were noted when the reporter was performing a reagent lot-to-lot comparison test.The initial result was 93 ng/l.The first repeat result was 7 ng/l.The second repeat result was 7 ng/l.The third repeat result was 7 ng/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The investigation reviewed the last calibration performed on 21-apr-2024 and the calibration signals were within range.There was no influence of calibration on the issue.The investigation reviewed the qc and the results were within range.The investigation reviewed the alarm trace and no issues were noted on the date of event.The field service engineer (fse) indicated that the customer suspected a possible clot in the patient sample.A general reagent problem was not present because the qc before the event was within range.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS E 411 IMMUNOASSAY ANALYZER
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19183523
Report Number1823260-2024-01282
Device Sequence Number7118982
Product Code JJE
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04775201973
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexMale